# SDR ASOA20140701089

- Difficulty date: June 29, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 819
- Aircraft time: 24,182 hours, 15,321 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 8166041
- Part serial: 200403031
- Condition: Inoperative
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN EICAS MESSAGE IN FLIGHT CLIMBING THROUGH 27000 FT, NR 2 PACK VALVE CLOSED MESSAGE AND NR 2 BLEED VALVE CLOSED  MESSAGES ALSO PRESENTED AFTER.  R & R RT PRESSURE REGULATOR & SHUTOFF VALVE.  OPS CHECKED GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
